| Model Number |
MMT-751PNAP |
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call the customer had high blood glucose.The customer¿s blood glucose was over 400 mg/dl and the treated it with syringe.The insulin pump will not be returned for analysis.